Document Type


Publication Date


Source Citation

Feldman, Mikhail., &Tudorascu, Adrian. (2013). On Lagrangian Solutions For The Semi-Geostrophic System With Singular Initial Data. SIAM Journal on Mathematical Analysis, 45(3), 1616-1640.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.